# SDR HALA2022090600256

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 18,926 hours, 3,097 cycles
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH THAT THEY HAVE GREEN HYD SYS FAILURE, DECLARING EMERGENCY. ECAM G SYS LEAK QUANTITY IN YELLOW BAND. FOUND #1 ENGINE GREEN SYSTEM PRESSURE AND SUCTION LINES CHAFED. REMOVED AND REPLACED BOTH LINES PER AMM 29-11-49-400-809-A. OPS CHECK AND LEAK CHECK GOOD. OK FOR SERVICE.
